MathSciNet Relay Station
MathSciNet bibliographic data
MR791297 32D20 (32D15 32F05)
Sibony, Nessim Quelques problèmes de prolongement de courants en analyse complexe. (French) [Some extension problems for currents in complex analysis] Duke Math. J. 52 (1985), no. 1, 157–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement